Jump to content
CrazyBoards.org

welbutrin scaring me


Recommended Posts

I have been on welbutrin for over 3 months now.  My last drug was Prozac and when I would forget to take it for a day or two i would get these little dizzy spells that lasted for about a second.  my ears would ring and then it would be gone.  they are difficult for me to describe, the best i can say is to me they are like when I am really strung out on antihistamines and just before i fall asleep my head feels really heavy and dizzy. 

This also happened when I tapered off of prozac, but then it went away.

however in the last 3 weeks especially, i have been getting them again.  it has been a period of fairly heavy stress, but things have been worse before.  My anxiety is acting up as well, and i am having more stomach problems. 

Has anyone had any of this?  I am getting concerned because they are not going away.  they do seem to be a bit more frequent when i am tired, but i can have them first thing when i wake up.  there just doesn't seem to be any rhyme or reason to them. 

I have an appointment with my doctor on tuesday.  i am afraid he will just take me off of welbutrin and put me on something else, and i like welbutrin because i have my sex drive back again, and that is very important to me.

I guess the main thing I am wondering is, are these little seizures?  does anyone think this is dangerous?  I could understand these happening at the beginning, but 3 months in?  any help would be appreciated. 

Jennifer

Link to comment
Share on other sites

No, they most likely are not seizure.

How long has it been since you quit taking the prozac?  Prozac has such a long half-life that you could be still experiencing some discontinuation effects from that.

I've never been on a crazymeds that didn't have side effects, and I've been on dozens.  Like cerebrus said, it's a matter of deciding which sucks less, the depression or the side effects.

Link to comment
Share on other sites

Hey, consider yourself lucky, Wellbutrin hasn't done jack for my sex drive... it's still hovering around 0.

Also, the side effect I've noticed the most from Wellbutrin is twitching.  My right thumb especially decides to jerk around whenever it pleases and my left leg gets these lightning-like shocks through it every few minutes.  It's not too fun but nothing to really get worried about.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...